# SDR SWAA2016091907951

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 42,144 hours, 21,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT BUTTON COVER SPRING OUT OF ADJUST.  ADJUSTED COVER IAW AMM.
